Journal of Symbolic Logic

Ramsey-like cardinals

Victoria Gitman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


One of the numerous characterizations of a Ramsey cardinal κ involves the existence of certain types of elementary embeddings for transitive sets of size κ satisfying a large fragment of ZFC. We introduce new large cardinal axioms generalizing the Ramsey elementary embeddings characterization and show that they form a natural hierarchy between weakly compact cardinals and measurable cardinals. These new axioms serve to further our knowledge about the elementary embedding properties of smaller large cardinals, in particular those still consistent with V=L.

Article information

J. Symbolic Logic, Volume 76, Issue 2 (2011), 519-540.

First available in Project Euclid: 19 May 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gitman, Victoria. Ramsey-like cardinals. J. Symbolic Logic 76 (2011), no. 2, 519--540. doi:10.2178/jsl/1305810762.

Export citation